Quick Search:

A simple parametric model for spherical galaxy clusters

Olamaie, Malak ORCID: https://orcid.org/0000-0002-8129-2521, Hobson, Michael P. and Grainge, Keith J. B. (2012) A simple parametric model for spherical galaxy clusters. Monthly Notices of the Royal Astronomical Society, 423 (2). pp. 1534-1543.

Full text not available from this repository.
Item Type: Article
Status: Published
DOI: https://doi.org/10.1111/j.1365-2966.2012.20980.x
School/Department: School of Science, Technology and Health
URI: http://ray.yorksj.ac.uk/id/eprint/5106

University Staff: Request a correction | RaY Editors: Update this record